# SDR SWIA200922447

- Difficulty date: August 7, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 16,812 hours, 13,362 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING CORROSION AT LEFT LOWER WING PLANK ACCESS.  (C CHECK)  REPAIRED PER REO.
